# SDR FDEA201108183334

- Difficulty date: August 18, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 651766349
- Condition: Corroded
- Location: Bs 520 S27l-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SHEAR TIE CORRODED, BS 520, STR 27L TO STR 28R.  CUT OUT DAMAGE SHEAR TIE IAW SRM 53-10-4 FIG 13. FABRICATED REPAIR SHEAR TIE AND DOUBLER IAW SRM 53-10-4 FIG 13. INSTALLED REPAIR IAW SRM 53-10-4 FIG 13 REV 103.
